CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Kevash, Peter and Sudakov, Benny (2005) Set Systems with Restricted Cross-Intersections and the Minimum Rank of Inclusion Matrices. SIAM Journal on Discrete Mathematics, 18 (4). pp. 713-727. ISSN 0895-4801. doi:10.1137/S0895480103434634. https://resolver.caltech.edu/CaltechAUTHORS:KEEsiamjdm05

This list was generated on Sun Dec 4 14:18:26 2022 UTC.